# SDR AWXA0000107

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 4271901
- Condition: Failed
- Location: Anti Skid System
- Part time: 41,060 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ROLL AT 60KTS, DUE TO VERY HARD PULL TO LEFT, TOWER REPORTED SMOKE FROM LT MLG AFTER STOPPING ON RUNWAY WITH HEAVING BRAKING APPLIED.  A/C TOWED TO GATE.  REPLACED ANTI-SKID CONTROL UNIT.  HIGH ENERGY INSPECTION NOT REQUIRED.  TT 0003675, M+E = 03-3242-9-0001 0406.
